MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.chest.2024.05.038

Медицинская библиотека · Chest · 2024

Diffuse Alveolar Hemorrhage Due to Bupropion Inhalation.

Kuschner Zachary, Gearges Christina, Asghar Zahra, Anwar Junaid, Granati Glen

Клинический случайСтатьяПеревод в очереди

Аннотация

Diffuse alveolar hemorrhage (DAH) is a form of hemoptysis caused by disruption of the alveolar-capillary basement membrane causing alveolar bleeding. Inhalation of cocaine and other sympathomimetic agents are described as one of many pathologic causes. We describe what is to the author's knowledge the first reported case of DAH caused by inhalation of bupropion, a norepinephrine-dopamine reuptake inhibitor, which was successfully treated with systemic steroids. This case adds a novel agent to the known pathologic causes of DAH and introduces a novel form of bupropion toxicity, which should be considered as a cause in cases of DAH in the appropriate clinical context. The case also highlights the potential for further research into the pathologic interactions of bupropion at the alveolar basement membrane.

Для цитирования: Kuschner Zachary, Gearges Christina, Asghar Zahra, Anwar Junaid, Granati Glen. Diffuse Alveolar Hemorrhage Due to Bupropion Inhalation.. Chest. 2024. DOI: 10.1016/j.chest.2024.05.038.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.